MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR

BOSTON SCIENTIFIC CORPORATION OPTICROSS? HD; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number H74939352040
Medical Device Problem Code Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for analysis.Visual inspection revealed that the telescope and sheath assembly were kinked.No damage or failures were observed on the catheter code pcba (ccp) board assembly or on the hub connector pins, and no damage was found in the imaging core within the telescope and sheath section of the device.Microscope inspection showed that the guidewire exit port was damaged, and the distal section of the tip was damaged and partially detached.Impedance testing showed an electrical open at the proximal end of the catheter between 130 and 140 cm from the distal housing.Functional testing on the motor drive unit (mdu) and the ilab system showed that the catheter was properly recognized by the imaging system when plugged into the mdu, and no connection issues or errors were detected during testing.It was observed that the catheter flushed normally when the telescope was fully retracted and fully advanced.Due to the condition of the returned device, guidewire testing could not be performed.
 
Event or Problem Description
Reportable based on device analysis completed on 27 january 2026.The opticross hd imaging catheter was returned without any allegation of a device issue.However, device analysis revealed that the distal section of the tip was damaged and partially detached.

Brand Name
OPTICROSS? HD
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key24370053
Report Number2124215-2026-08902
Device Sequence Number4812525
Product Code OBJ
UDI-Device Identifier08714729960737
UDI-Public(01)08714729960737(17)260808(10)37168933
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K173284
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/08/2026
Device Model NumberH74939352040
Device Catalogue NumberH74939352040
Device Lot Number0037168933
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2026
Initial Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown